Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 428146, 8 pages
http://dx.doi.org/10.1155/2015/428146
Research Article

Norms and Spread of the Fibonacci and Lucas RSFMLR Circulant Matrices

Department of Mathematics, Linyi University, Linyi, Shandong 276000, China

Received 25 July 2014; Accepted 16 September 2014

Academic Editor: Zidong Wang

Copyright © 2015 Wenai Xu and Zhaolin Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. J. Davis, Circulant Matrices, John Wiley & Sons, New York, NY, USA, 1979. View at MathSciNet
  2. Z. L. Jiang and Z. X. Zhou, Circulant Matrices, Chengdu Technology University Publishing Company, Chengdu, China, 1999.
  3. Z. Jiang, “On the minimal polynomials and the inverses of multilevel scaled factor circulant matrices,” Abstract and Applied Analysis, vol. 2014, Article ID 521643, 10 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  4. X. Jiang and K. Hong, “Exact determinants of some special circulant matrices involving four kinds of famous numbers,” Abstract and Applied Analysis, vol. 2014, Article ID 273680, 12 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  5. M. Noual, D. Regnault, and S. Sené, “About non-monotony in Boolean automata networks,” Theoretical Computer Science, vol. 504, pp. 12–25, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. D. Rocchesso and J. O. Smith, “Circulant and elliptic feedback delay networks for artificial reverberation,” IEEE Transactions on Speech and Audio Processing, vol. 5, no. 1, pp. 51–63, 1997. View at Publisher · View at Google Scholar · View at Scopus
  7. M. A. Aguiar and H. Ruan, “Interior symmetries and multiple eigenvalues for homogeneous networks,” SIAM Journal on Applied Dynamical Systems, vol. 11, no. 4, pp. 1231–1269, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. H. Eghbali, S. Muhaidat, S. A. Hejazi, and Y. Ding, “Relay selection strategies for single-carrier frequency-domain equalization multi-relay cooperative networks,” IEEE Transactions on Wireless Communications, vol. 12, no. 5, pp. 2034–2045, 2013. View at Publisher · View at Google Scholar · View at Scopus
  9. G.-Q. Wang and S. S. Cheng, “6-periodic travelling waves in an artificial neural network with bang-bang control,” Journal of Difference Equations and Applications, vol. 18, no. 2, pp. 261–304, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. E. G. Kocer, N. Tuglu, and A. Stakhov, “On the m-extension of the Fibonacci and Lucas p-numbers,” Chaos, Solitons and Fractals, vol. 40, no. 4, pp. 1890–1906, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. Akbulak and D. Bozkurt, “On the norms of Toeplitz matrices involving Fibonacci and Lucas numbers,” Hacettepe Journal of Mathematics and Statistics, vol. 37, no. 2, pp. 89–95, 2008. View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. Mathias, “The spectral norm of a nonnegative matrix,” Linear Algebra and Its Applications, vol. 139, pp. 269–284, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  13. S. Q. Shen and J. M. Cen, “On the spectral norms of r-circulant matrices with the k-fibonacci and k-lucas numbers,” International Journal of Contemporary Mathematical Sciences, vol. 5, no. 12, pp. 569–578, 2010. View at Google Scholar
  14. S. Q. Shen and J. M. Cen, “On the norms of circulant matrices with the (k, h)-fibonacci and (k, h)-lucas numbers,” International Journal of Contemporary Mathematical Sciences, vol. 6, no. 18, pp. 887–894, 2011. View at Google Scholar · View at MathSciNet
  15. S. Solak and D. Bozkurt, “Some bounds on lp matrix and lp operator norms of almost circulant, CAUchy-Toeplitz and CAUchy-Hankel matrices,” Mathematical & Computational Applications, vol. 7, no. 3, pp. 211–218, 2002. View at Google Scholar · View at MathSciNet
  16. S. Solak and D. Bozkurt, “On the spectral norms of Cauchy-Toeplitz and Cauchy-Hankel matrices,” Applied Mathematics and Computation, vol. 140, no. 2-3, pp. 231–238, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. S. Solak and D. Bozkurt, “A note on bound for norms of Cauchy-Hankel matrices,” Numerical Linear Algebra with Applications, vol. 10, no. 4, pp. 377–382, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. Solak, “On the norms of circulant matrices with the Fibonacci and Lucas numbers,” Applied Mathematics and Computation, vol. 160, no. 1, pp. 125–132, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. S. Solak, “Erratum to “on the norms of circulant matrices with the Fibonacci and Lucas numbers”,” Applied Mathematics and Computation, vol. 160, no. 1, pp. 125–132, 2005. View at Google Scholar
  20. S. Solak, “Erratum to “On the norms of circulant matrices with the Fibonacci and Lucas numbers” [Appl. Math. Comput. 160 (2005) 125–132],” Applied Mathematics and Computation, vol. 190, no. 2, pp. 1855–1856, 2007. View at Publisher · View at Google Scholar
  21. A. Yalc'iner, “Spectral norms of some special circulant matrices,” International Journal of Contemporary Mathematical Sciences, vol. 3, no. 35, pp. 1733–1738, 2008. View at Google Scholar
  22. D. Chillag, “Regular representations of semisimple algebras, separable field extensions, group characters, generalized circulants, and generalized cyclic codes,” Linear Algebra and Its Applications, vol. 218, pp. 147–183, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  23. G. Visick, “A quantitative version of the observation that the Hadamard product is a principal submatrix of the Kronecker product,” Linear Algebra and Its Applications, vol. 304, no. 1–3, pp. 45–68, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  24. L. Mirsky, “The spread of a matrix,” Mathematika, vol. 3, pp. 127–130, 1956. View at Google Scholar · View at MathSciNet
  25. R. Sharma and R. Kumar, “Remark on upper bounds for the spread of a matrix,” Linear Algebra and its Applications, vol. 438, no. 11, pp. 4359–4362, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. J. Hu, Z. Wang, and H. Gao, “Recursive filtering with random parameter matrices, multiple fading measurements and correlated noises,” Automatica, vol. 49, no. 11, pp. 3440–3448, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. D. Ding, Z. Wang, B. Shen, and H. Shu, “State-saturated H filtering with randomly occurring nonlinearities and packet dropouts: the finite-horizon case,” International Journal of Robust and Nonlinear Control, vol. 23, no. 16, pp. 1803–1821, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. B. Shen, Z. Wang, D. Ding, and H. Shu, “H state estimation for complex networks with uncertain inner coupling and incomplete measurements,” IEEE Transactions on Neural Networks and Learning Systems, vol. 24, no. 12, pp. 2027–2037, 2013. View at Publisher · View at Google Scholar · View at Scopus